Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: baldness, gyno

  1. #1
    heyhey is offline New Member
    Join Date
    May 2005

    baldness, gyno

    hey guys just wondering, if im doing sustanon at 300-500mg/week, is it pratical that gyno may occur, or thinning of hair (if im prone to it). thht no is all assuming that ill be doing 20mg Nolva every day and have clmoid and nolva for pct.And also, how do i know if i will experience male pattern baldness at some point (right now im 20 and need a haircut every 2 weeks cause my hair grows so quickly and thickly, so should i consider take finasterdie

  2. #2
    keylock is offline Associate Member
    Join Date
    May 2005
    You will be just fine thats not a veary high dos. and you will know if your thining youll have hair in your bed and shower.guys say nizoral shampoo helps 2.

  3. #3
    Duke of Earl's Avatar
    Duke of Earl is offline Senior Member
    Join Date
    Mar 2004
    like the man says - you'll know if you're losing it - I personally would get some finasteride - it's pretty cheap. Once it's gone it's pretty much gone so prevention is the best option

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts